See Alike in...

Alike App

Browser

puddle

422d

okay so I've been experiencing very sharp and itchy pain in my leg that I had surgery on 2 years ago and I can't stand without it killing me I have pots and I was wondering if it was pots or something else idk what to do

Top reply
    • puddle

      331d

      @Keikochan ??

    • Keikochan

      331d

      https://discord.gg/aDrHUfJvdj

    • Alyss

      369d

      That's likely something else. I would guess you have a pinched nerve or at least some neuropsychological issue. If it lasts more than like 2 days, I would absolutely contact your neurologist.

      • puddle

        336d

        @Alyss I don't have one but I'll look into it thank u

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user mentioned that neuropathic pain can be a common symptom with conditions like POTS and EDS, and it can feel like electrical shocks, burning, or stabbing sensations in the legs and arms. However, it's essential to consult a healthcare professional for an accurate assessment of your specific situation and appropriate advice.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion